# SDR F3LA200700132

- Difficulty date: June 13, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-112
- Aircraft serial: 1743
- Aircraft time: 18,398 hours, 7,827 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED PUNCTURE IN LT CORNER AREA OF FLOORBOARD 231MF.  REPAIRED SMALL PUNCTURE TO THE TOP SKIN, FWD LT CORNER SURFACE OF FLOORBOARD PANEL 231MF IAW A319 SRM 53-02-00, PARA 8A, FIG 201 AND 202.
